Correction to: Weighted Energy-Dissipation approach to doubly nonlinear problems on the half line (Journal of Evolution Equations, (2018), 18, 1, (49-74), 10.1007/s00028-017-0390-6)

Goro Akagi, Stefano Melchionna, Ulisse Stefanelli

Research output: Contribution to journalComment/debatepeer-review

Abstract

A Correction to this paper has been published: https://doi.org/10.1007/s00028-017-0390-6

Original languageEnglish
Pages (from-to)5203-5207
Number of pages5
JournalJournal of Evolution Equations
Volume21
Issue number4
DOIs
Publication statusPublished - 2021 Dec

Keywords

  • Causal limit
  • Doubly-nonlinear system
  • Variational approach
  • WED functionals

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

Fingerprint

Dive into the research topics of 'Correction to: Weighted Energy-Dissipation approach to doubly nonlinear problems on the half line (Journal of Evolution Equations, (2018), 18, 1, (49-74), 10.1007/s00028-017-0390-6)'. Together they form a unique fingerprint.

Cite this